Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sore throat, swollen gland, vaginal bleeding. Taken Mucinex. Had diarrhoea. Are these related?

I am 45 and usually healthy, no meds. My glands swelled last Wed, with a sore throat, which I thought was viral, from some canker sores in my mouth. Past few days I have taken Mucinex 1200 mg BID, as I have been coughing- and thought it would help. Also been taking Advil 400 mg prn for chills and initially, throat pain. Been drinking herbal tea with lemon. May have taken too many throat lozenges. Since this AM, I have thrush (white tongue), had diarrhea, and now I am bleeding vaginally. I finished my period last week, and this seems different. Can it be from too much coughing? Also, I have had no voice for 3 days.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
MAINTAIN ORAL hygiene well.
Apply topical steroids on the affected site.
Avoid spicy foods.
Rinse mouth after every meals.
Avoid anxiety and stress.
Take vitamin becosules,c,iron supplements.
Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor